11 doctors weighed in:
Are there any asthma medications that don't upset the stomach as a side effect?
11 doctors weighed in

5 doctors agree
In brief: Yes.
Most inhaled medications have no effect whatsoever on the stomach.
Neither does oral singulair, (montelukast) for most people.

In brief: Yes.
Most inhaled medications have no effect whatsoever on the stomach.
Neither does oral singulair, (montelukast) for most people.
Dr. Anatoly Belilovsky
Dr. Anatoly Belilovsky
Thank
Dr. William Walsh
Addiction Medicine
3 doctors agree
In brief: Depends
Very few asthma medications cause stomach upset in most patients; there are a wide array of preventive medications and rescue medications - work with your physician until you have a set that doesn't bother you.

In brief: Depends
Very few asthma medications cause stomach upset in most patients; there are a wide array of preventive medications and rescue medications - work with your physician until you have a set that doesn't bother you.
Dr. William Walsh
Dr. William Walsh
Thank
Dr. Andrew Murphy
Internal Medicine - Allergy & Immunology
1 doctor agrees
In brief: Yes
Talk with your prescribing physician about the medicine you are taking, the side effects and the level of control of your asthma.
In general most asthma meds are well tolerated but every patient is an individual and one med that has no side effects in one can not be tolerated by another.

In brief: Yes
Talk with your prescribing physician about the medicine you are taking, the side effects and the level of control of your asthma.
In general most asthma meds are well tolerated but every patient is an individual and one med that has no side effects in one can not be tolerated by another.
Dr. Andrew Murphy
Dr. Andrew Murphy
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors